Opuscula Mathematica

Opuscula Math.
 25
, no. 2
 (), 333-343
Opuscula Mathematica

Existence of solutions of the Dirichlet problem for an infinite system of nonlinear differential-functional equations of elliptic type


Abstract. The Dirichlet problem for an infinite weakly coupled system of semilinear differential-functional equations of elliptic type is considered. It is shown the existence of solutions to this problem. The result is based on Chaplygin's method of lower and upper functions.
Keywords: infinite systems, elliptic differential-functional equations, monotone iterative technique, Chaplygin's method, Dirichlet problem.
Mathematics Subject Classification: 35J45, 35J65, 35R10, 47H07.
Cite this article as:
Tomasz S. Zabawa, Existence of solutions of the Dirichlet problem for an infinite system of nonlinear differential-functional equations of elliptic type, Opuscula Math. 25, no. 2 (2005), 333-343
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.